# SDR COMA0160023

- Difficulty date: December 31, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 14,135 hours, 13,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 14,135 hours, 13,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR ON FUSELAGE AFT AND BELOW CARGO DOOR.REPAIRED FOUR DENTS BETWEEN FS625 - 654.4 LT SIDE I/A/W W.V.A.C. E.O. 601R-53-2058.
